MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III

COLLAGEN MATRIX, INC. OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III
Model Number OG1520
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) is being submitted outside the standard 30-day reporting timeframe due to corrective actions taken following a nonconformity identified during an mdsap audit /inspection.
 
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similarly marketed device in the u.S., an mdr is being filed.Patient had an unspecified procedure performed on (b)(6) 2024.Osseoguard resorbable membrane was used on a patient in tooth sites 46 and 47 in conjunction with puros 67210 + 67212 (puros product is not manufactured by collagen matrix, inc.).Customer states the membrane "dissolved in 3 days." on (b)(6) 2024, it was reported the patient had an allergic reaction with "strong swelling, abscess, inflammation, redness and collection of pus" and the wound would not heal.The patient reported "great pain." the customer stated the product was removed on (b)(6) 2024.It is unclear which product was removed, but customer believes it was the puros product removed.Customer stated the patient is "ok after removal of the material." there is no treatment plan finalized yet, as the patient and clinician are "making decisions, possibly transfer to oral and maxillofacial surgery." additional clarification surrounding the dates and events and patient status/patient outcome was requested but not yet provided.

Brand Name
OSSEOGUARD
Common Device Name
COLLAGEN DENTAL MEMBRANE III
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23794863
Report Number2249852-2025-00059
Device Sequence Number10471186
Product Code NPL
UDI-Device Identifier00813954020327
UDI-Public(01)00813954020327(17)260331(10)CM3N23B2
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062846
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberOG1520
Device Catalogue NumberOG1520
Device Lot NumberCM3N23B2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown